# SDR ASAA2025091161186

- Difficulty date: September 11, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 68,203 hours, 20,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BHD LOWER RAIL R/H SIDE HAS OUT OF LIMITS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FUEL PIT AFT BHD LWR RAIL IAW SRM 51-40-02. LOCATED, DRILLED, COUNTERSUNK AND DEBURRED NEW LWR RAIL IAW SRM 51-40-05.  EVALUATED CORROSION ON FWD PIT AFT BHD LOWER RAIL IAW SRM 51-10-02. DAMAGE FOUND TO 100% MATERIAL LOSS ON RAIL ASSY.
